Advanced Search
Article Contents
Article Contents

Completely regular codes by concatenating Hamming codes

This work has been partially supported by the Spanish grants TIN2016-77918-P, AEI/FEDER, UE., MTM2015-69138-REDT; and also by Russian Foundation for Sciences (14-50-00150).

Abstract Full Text(HTML) Related Papers Cited by
  • We construct new families of completely regular codes by concatenation methods. By combining parity check matrices of cyclic Hamming codes, we obtain families of completely regular codes. In all cases, we compute the intersection array of these codes. As a result, we find some non-equivalent completely regular codes, over the same finite field, with the same parameters and intersection array. We also study when the extension of these codes gives completely regular codes. Some of these new codes are completely transitive.

    Mathematics Subject Classification: Primary: 94B25; Secondary: 94B60.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   E. Assmus , J. M. Goethals  and  H. Mattson , Generalized t-designs and majority decoding of linear codes, Information and Control, 32 (1976) , 43-60.  doi: 10.1016/S0019-9958(76)90101-7.
      L. A. Bassalygo , G. V. Zaitsev  and  V. A. Zinoviev , Zinoviev, Uniformly packed codes, Problems Inform. Transmiss, 10 (1974) , 9-14. 
      T. Beth, D. Jungnickel and H. Lenz, Design Theory, vol. 69, Cambridge University Press, Cambridge, 1986.
      I. F. Blake and R. C. Mullin, The Mathematical Theory of Coding, New York-London, 1975.
      A. E. Brouwer , On complete regularity of extended codes, Discrete Mathematics, 117 (1993) , 271-273.  doi: 10.1016/0012-365X(93)90342-Q.
      A. E. Brouwer, A. M. Cohen and A. Neumaier, Distance-Regular Graphs, Springer, 1989.
      R. Calderbank  and  W. Kantor , The geometry of two-weight codes, Bulletin of the London Mathematical Society, 18 (1986) , 97-122.  doi: 10.1112/blms/18.2.97.
      P. Delsarte, An Algebraic Approach to the Association Schemes of Coding Theory, Thesis, 1973.
      M. Giudici  and  C. E. Praeger , Completely transitive codes in hamming graphs, European Journal of Combinatorics, 20 (1999) , 647-661.  doi: 10.1006/eujc.1999.0313.
      J. Goethals  and  H. VanTilborg , Uniformly packed codes, Philips Research Reports, 30 (1975) , 9-36. 
      D. Hughes and F. Piper, Design Theory, Cambridge University Press, 1985.
      J. Koolen, D. Krotov and B. Martin, Completely regular codes, https://sites.google.com/site/completelyregularcodes.
      K. Lindström , All nearly perfect codes are known, Information and Control, 35 (1977) , 40-47.  doi: 10.1016/S0019-9958(77)90519-8.
      F. J. MacWilliams and N. J. A. Sloane, The Theory of Error-Correcting Codes, Elsevier, 1977.
      A. Neumaier , Completely regular codes, Discrete mathematics, 106/107 (1992) , 353-360.  doi: 10.1016/0012-365X(92)90565-W.
      J. Rifà  and  V. Zinoviev , Completely regular codes with different parameters giving the same distance-regular coset graphs, Discrete mathematics, 340 (2017) , 1649-1656.  doi: 10.1016/j.disc.2017.03.001.
      N. Semakov , V. A. Zinoviev  and  G. Zaitsev , Uniformly packed codes, Problemy Peredachi Informatsii, 7 (1971) , 38-50. 
      P. Solé , Completely regular codes and completely transitive codes, Discrete Mathematics, 81 (1990) , 193-201.  doi: 10.1016/0012-365X(90)90152-8.
      E. R. van Dam, J. H. Koolen and H. Tanaka, Distance-regular graphs, The Electronic Journal of Combinatorics, #DS22, 1st edition (2016), 1–156.
      H. C. A. van Tilborg, Uniformly Packed Codes, Technische Hogeschool Eindhoven, 1976.
      V. Zinoviev  and  J. Rifá , On new completely regular q-ary codes, Problems of Information Transmission, 43 (2007) , 97-112. 
  • 加载中

Article Metrics

HTML views(1765) PDF downloads(336) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint